I have read that some people take it at night I was wondering if it would help with feeling sick all day? this is about taking 40mg of viibryd.
Is there a difference between taking it at night or in the morning?
Added 26 Nov 2011:
Thank you for your answer. I have been taking viibryd for about 6 weeks now but i started the 40 mg 3 weeks ago someone said to eat a bigger protine breakfast but how much can you eat??? today i tryed half (20mg) with peanut butter toast and i will take the other 20 before bed and see if that works.so far today i having been to bad i like this med and would hate to stop taking it.
Hello debbie 52. It might help you, as you said, you'd be asleep hopefully and not feel the nausea. Not certain how long you've been taking viibryd. if you keep feeling as you are, mention it to your doctor. Usually, these type of symptons are temporary, any they usually ease up and go away. Best wishes,
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2011 • 2 answers
Posted 19 Oct 2011 • 4 answers
Posted 4 Mar 2012 • 1 answer
Posted 14 Oct 2013 • 16 answers
Posted 17 Jul 2014 • 2 answers